Jump to content
CrazyBoards.org

Tooth grinding, eye rolling, etc


Recommended Posts

Hey all,

I haven't been on here in forever, I feel, um, crazy.

But not as crazy as this weird shit going on. Last Saturday during a weak moment where I was forced to stay up and party (seriously, not sarcastically) I took an additional 30mg of methylphenidate 12 hours after my 36mg of AM Concerta. I was fine (as one can be after 4 days of being at an out-of-town wedding and chucking my sleep cycle out the window) until Tuesday where I noticed my jaw clenching and chewing. Wednesday, it got 100 times worse and add random eye-rolling. By now, the eye rolling is manageable, but I am still chewing and clenching and its driving me crazier. Is this the rit?

Link to comment
Share on other sites

Hey all,

I haven't been on here in forever, I feel, um, crazy.

But not as crazy as this weird shit going on. Last Saturday during a weak moment where I was forced to stay up and party (seriously, not sarcastically) I took an additional 30mg of methylphenidate 12 hours after my 36mg of AM Concerta. I was fine (as one can be after 4 days of being at an out-of-town wedding and chucking my sleep cycle out the window) until Tuesday where I noticed my jaw clenching and chewing. Wednesday, it got 100 times worse and add random eye-rolling. By now, the eye rolling is manageable, but I am still chewing and clenching and its driving me crazier. Is this the rit?

I've read that several stimulants, including Ritalin, methamphetamine, and MDMA, increase serotonin release and decrease reuptake. The "comedown" from the latter two seems to be well-known for jaw-clench. Incidentally, so is Lexapro (SSRI and nothing but an SSRI,) which is why I mention the serotonin angle (Apparently, MDMA can also cause a bit of "eye rolling." Maybe that's the speedy part of it?)

All-in-all, it might not be quick while you stay on the slow-release methylphenidate, but all of these effects should go away with time and rest. You could ask your doctor if a short break from the stimulant (coupled with getting back on a good sleeping and eating schedule) might help you recover from overshooting it a bit.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...